| Model Number |
DL-330-10-K |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/23/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The explanted lead was not returned to neuropace for analysis.However, review of the device ecog and lead impedance confirmed that the ecog data are suggestive of a potential lead break.
Event or Problem Description
A signal artifact was noted on the recorded ecogs during a follow-up appointment on (b)(6) 2019 for the left depth lead.The patient was referred for x-rays (negative for evidence of a lead break) and neurosurgical consult.A lead revision was performed on (b)(6) 2019; however lead impedances were unable to be measured pre-op.Various troubleshooting steps were performed during the procedure, however the lead impedances were still unmeasurable.A kink was noted in the region of the lead body near the dog bone.Once the lead was straightened, the lead was re-tested; however no impedance measurements were able to be obtained.The lead was explanted and a new lead was implanted, connected and tested with no issue.Hospital policy requires explanted devices due to non-routine causes to be given to the risk management department for analysis.Therefore the explanted device is unable to be returned to neuropace at this time.